# SDR CALA9801053

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 740 TO 755, LONGERON 29L TO 29R.  THE CORRODED AREA WAS CUT OUT, A REPAIR SPLICE DOUBLER AND EXTERNAL REPAIR SPLICE WERE FABRICATED AND INSTALLED IAW SRM 51-10-4, 53-04, FIGURE 42, AND 51-30-1.
